MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE TAPERED CERTAIN IMPLANT 6 X 13MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE TAPERED CERTAIN IMPLANT 6 X 13MM; DENTAL IMPLANT
Model Number XIFNT613
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external factors (non-design/ non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported by the customer that the implant was unable to be placed as the bone was not strong enough therefore they removed the implant and grafted the site.Patient will return after the bone heals.Tooth #30.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number is (b)(4).Section updated: e1: email address has been added.
 
Event or Problem Description
There are no changes to original event description reported.

Brand Name
OSSEOTITE TAPERED CERTAIN IMPLANT 6 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10448304
Report Number0001038806-2020-01217
Device Sequence Number4284080
Product Code DZE
UDI-Device Identifier00844868022077
UDI-Public(01)00844868022077(17)240208(10)2019011572(241)XIFNT613
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
K130949
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/08/2024
Device Model NumberXIFNT613
Device Catalogue NumberXIFNT613
Device Lot Number2019011572
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/03/2020
Supplement Date Received by Manufacturer08/03/2020
Initial Report FDA Received Date08/25/2020
Supplement Report FDA Received Date08/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight66